# SDR ASOA2015032012441

- Difficulty date: February 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,497 hours, 23,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHING TO INTERCOSTAL AT FS 484 AT RBL 27 IS CRACKED.  LOCATED AND DRILLED -9 CLIP.  BEGAN INSTALL IAW SRM 51-42-21.  COMPLETED INSTALL OF -9 CLIP IAW SRM 51-42-21.
